MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REV SYSTM HEX ATTACHMNT; ATTUNE STEMMABLE TIBIA INSTRUMENTS : DRILL/DRIVER SHAFTS

DEPUY IRELAND - 9616671 ATTUNE REV SYSTM HEX ATTACHMNT; ATTUNE STEMMABLE TIBIA INSTRUMENTS : DRILL/DRIVER SHAFTS
Model Number 2546-00-415
Medical Device Problem Codes Device-Device Incompatibility (2919); Mechanical Jam (2983)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 07/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the screwdriver and hex driver are stuck together somehow and wont disassemble.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative:  added: d10.Corrected: g1 (physical manufacturer), h3, h8.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary examination of the returned device confirms the reported event of difficulty disassembling.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
ATTUNE REV SYSTM HEX ATTACHMNT
Common Device Name
ATTUNE STEMMABLE TIBIA INSTRUMENTS : DRILL/DRIVER SHAFTS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10318361
Report Number1818910-2020-16781
Device Sequence Number3557412
Product Code HWR
UDI-Device Identifier10603295451280
UDI-Public10603295451280
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2546-00-415
Device Catalogue Number254600415
Device Lot NumberPU119039
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/28/2020
Initial Date Received by Manufacturer 07/15/2020
Supplement Date Received by Manufacturer07/28/2020
08/06/2020
Initial Report FDA Received Date07/24/2020
Supplement Report FDA Received Date07/31/2020
08/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR